# SDR FDEA202507101168

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587698
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242AFF DAMAGED. MARKED WITH DOTS. FABRICATED NEW FLOOR PANEL 242AFF MPN # 145T5876-98 RBL 11- RBL 33 STA 731.11- 933 IN REF   TO BOEING DWG 145T5876-98. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED THIS IS A MAJOR   REPAIR. INSTALLATION OF FLOOR PANEL 242AFF WILL BE ACCOMPLISHED ON WO# 90406 NR# 147.
